# SDR SWAA2022030806461

- Difficulty date: May 20, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 56,028 hours, 27,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 887 FLOOR BOARD 'T' SPLICE STRAP CORRODED / REMOVED AND REPLACED FLOOR BOARD 'T' SPLICE STRAP STA 887 IAW B737-700 SRM 51-40-02-0G-0
